TE or AGA?

Discussion in 'Hair Loss Causes' started by Renaissance, Feb 13, 2011.

  1. Renaissance

    Renaissance New Member

    I'm 18, and unfortunately, hair loss for me started sometime around last year, around July or August. Coincidentally, I'd also started using a new kind of conditioner, and every time I used it, lots of hair would come out in the shower. (Just in the shower.) Around October, the thinning had become more obvious and I immediately stopped using the conditioner, so after showering I'd only notice a few strands on the ground. This made me think it was the conditioner, that I'd recover straight after.

    However, the thinning continued. It only abated in around December, and from December to the first week of February my condition actually seemed to stabilise/improve--I wasn't continuing to thin, at least.

    But just over a week ago, right up to now, my hair's thinned drastically. It was so rapid, but in just this one week I've lost a ton of hair--definitely many times faster than what I would experience over a week last year. The weirdest thing is that I've never experienced--last year or this year--any sort of excess shedding or clumps of hair coming out, save for the increased shower shedding in those months I was using the conditioner. (Though for practically my whole life I've tended to shed generally more hair than most--I can find strands on the floor, in my chair, etc.) I'm 18, haven't been pregnant or anything like that, have never been on any sort of long-lasting medication or birth control pills, have never undergone any sort of surgery or trauma or intense stress, have never... anything, really. Mostly just confused and upset. :(

    I'm booking an appointment with a derm soon, but--any thoughts, guys? TE or AGA? It's mostly diffuse thinning, too.